# SDR CALA9700135

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 675/685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LOWER RADIUS OF FLOORBEAM AT STA 685, BL 0.  A 1 INCH CRACK WAS FOUND IN TRANSVERSE BEAM AT STA 675, BL 0.  THE FLOORBEAM WAS REPAIRED IAW BAC DRAWING 65C19643.  THE TRANSVERSE BEAM WAS REPAIRED IAW BAC DRAWING 65C17103.
